MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR

INSPIRE MEDICAL SYSTEMS INC INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuropathy (1983)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted on (b)(6) 2018.On (b)(6) 2018 patient reported weekness of tounge, numbness of tongue and slirring of speech, difficulty speaking loud or pronunciating.Symptoms have been improving, but are still present.Appointment for activation was canceled to allow time for this to resolve, but no intervention was deemed necessary.However, on (b)(6) 2018 we were informed that, despite further improvement in symptoms, patient was going to be seen by the physician in early (b)(6) 2018 to further assess symptoms.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7477494
Report Number3007666314-2018-00009
Device Sequence Number11301819
Product Code MNQ
UDI-Device Identifier10855728005366
UDI-Public10855728005366
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number3028
Device Catalogue Number900-007-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;